MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO SPINEMAP 3D 3.0 - SOFTWARE; NEUROLOGICAL STEREOTAXIC INSTRUMENT

STRYKER INSTRUMENTS-KALAMAZOO SPINEMAP 3D 3.0 - SOFTWARE; NEUROLOGICAL STEREOTAXIC INSTRUMENT
Model Number 6002-670-000
Medical Device Problem Code Imprecision (1307)
Health Effect - Clinical Codes Hematoma (1884); Neuropathy (1983)
Date of Event 11/12/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a procedure at the user facility the surgeon using the spinemap 3.0 software to navigate for guidewire placement noted an inaccuracy issue when establishing patient landmarks, but preferred making reference to medial-lateral coordinate while using the device.After placing the guidewires, the surgeon used an x-ray scan and found that the guidewires were positioned differently than intended.It was reported the patient needed a blood transfusion, experienced a hematoma, and that the surgery was delayed for one hour.During the delay between procedures, it was reported the patient's blood pressure dropped.An additional surgery was conducted to re-position the guidewires using x-ray guidance for placement and to treat the hematoma.The revision surgery was completed successfully, no further adverse events or medical intervention has been reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Additional information added for d4, d10, h3, h4.Device evaluation: follow-up report submitted to document device evaluation results.

Brand Name
SPINEMAP 3D 3.0 - SOFTWARE
Common Device Name
NEUROLOGICAL STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key11015475
Report Number0001811755-2020-03463
Device Sequence Number14406158
Product Code HAW
UDI-Device Identifier07613327114898
UDI-Public07613327114898
Combination Product (Y/N)N
Initial Reporter CountryHK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number6002-670-000
Device Catalogue Number6002-670-000
Device Lot Number3.0-45/046
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 11/18/2020
Supplement Date Received by Manufacturer02/03/2021
Initial Report FDA Received Date12/16/2020
Supplement Report FDA Received Date02/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;